# SDR VNAA2015081800030

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 28,633 hours, 28,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 77222
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY, CREW REPORTED THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE: FLOOR LEVEL AFT OF ROW 5, LT OVERWING EXIT, TOP, RT OVERWING EXIT, LOWER, AFT 2 LT EXTERIOR OVERWING EXIT LIGHTS AND AFT 2 RT EXTERIOR OVERWING EXIT LIGHTS. MAINTENANCE INSPECTED, R & R NR 4 EMERGENCY BATTERY AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
